Hello, I am taking 60 mg of Latuda twice a
You can stop the drug cold turkey
Hello thanks for using ask a doctor service
I can understand your problem. Triliptal is a good mood stabiliser but you have taken 150 mg dose which is a low dose for only five days. Yes you can stop the drug cold turkey. No need to get worried.
This will not cause any significant withdrawal symptoms. No risk of precipitation of seizures. No need to taper the dose.
Please let me know if you have more doubts.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Sight problem. Taking pregabalin for fibromyalgia. Should I stop...
- Found mucus and pus cell in stool test. Suggested to go for colonoscopy...
- Suffering from erectile dysfunction. Taking paroxetine and sustimax....
- On medication for clinical depression. What diet should I take to reduce...
- Alcoholic, suffering from OCD, depression, suffered seizure. Prescribed...
- Trying to quit tobacco. What should I do for this?
- Taking clozazepam. Safe and easy method to stop taking this medicine?
- Taking fluoxidine, lectopam. Feeling weak, anxiety, nervous and chest...
- Aderall induced psychosis. How long will the effects last?
- Started getting panic attack after taking mucinex dm. Cause for concern?